Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What causes sudden heaviness and tightness in chest after taking GTN for tachycardia?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3560 Questions
Question
hello dr.. since 3 weeks i have been suffering from sudden heavinees and tightness in chest , cold sweat , feeling fire in my face , cold hands , blueness under my hand fingers , pale face which turns white as if there is no blood , dry mouth, hardness in breath , dizzeniess. this sometimes happen while resting and always after any emotional feelings and physical movement . the pain lasts from minimum 7 and maximum to 25 minutes and dont relief thill i rest completely. i was admitted on thursday to the hospital and the ecg showed tachcardia and they gave me one doze of tenormin which didn't work well then they gave me GTN which made me feel better . after being prescribed to use GTN , i feel better .. what are your suggestions through what i am having
Posted Sun, 26 Jan 2014 in General Health
 
 
Answered by Dr. Raju A.T 4 hours later
Brief Answer: Could be pulmonary hypertension Detailed Answer: Hi, Thanks for your query. Based on you symptoms I suspect you to have pulmonary hypertension which could be secondary to Right side heart defect. I suggest a complete work up has o b done to ascertain the wellbeing of the heart. This my include a tread mill test, 2D echo and cardiac enzymes. The earlier the condition is diagnosed the better will it respond to the treatment. regards,
Above answer was peer-reviewed by
 
Follow-up: What causes sudden heaviness and tightness in chest after taking GTN for tachycardia? 7 minutes later
Is it a heart disease ?
 
 
Answered by Dr. Raju A.T 16 hours later
Brief Answer: Could be Detailed Answer: Hi, Thanks for writing back. Yes, it could be due to heart disease. Do get your heart wellbeing tested. Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor